MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DAVIS & GECK CARIBE LTD NOVAFIL; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 8886440123
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a skin flap attachment, while suturing, the needle detached from the thread of the suture for all 5 device.No device component fell into the patient cavity.Extra sutures were required to resolve the issue.There was no patient injury.
 
Additional Manufacturer Narrative
D10 concomitant products: 8886440123, 8886440123 novafil 5-0 blu 45cm sbe3 (lot#:d2k2394y), 8886440123, 8886440123 novafil 5-0 blu 45cm sbe3 (lot#:d2k2394y), 8886440123, 8886440123 novafil 5-0 blu 45cm sbe3 (lot#:d2k2394y), 8886440123, 8886440123 novafil 5-0 blu 45cm sbe3 (lot#:d2k2394y), 8886440123, 8886440123 novafil 5-0 blu 45cm sbe3 (lot#:d2k2394y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NOVAFIL
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20610467
Report Number9612501-2024-02796
Device Sequence Number12745159
Product Code GAT
UDI-Device Identifier10884521118348
UDI-Public10884521118348
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K990952
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886440123
Device Catalogue Number8886440123
Device Lot NumberD2K2394Y
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2024
Initial Report FDA Received Date11/05/2024
Date Device Manufactured10/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown